A note on the existence of multiple homoclinic orbits for a perturbed radial potential

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)149-162
Number of pages14
JournalNonlinear Differential Equations and Applications NoDEA
Volume1
Issue number2
DOIs
Publication statusPublished - 1994 Jun
Externally publishedYes

Fingerprint

Homoclinic Orbit
Orbits

ASJC Scopus subject areas

  • Applied Mathematics
  • Analysis

Cite this

@article{85abb885827f46059d29d8bcd732dfa2,
title = "A note on the existence of multiple homoclinic orbits for a perturbed radial potential",
author = "Kazunaga Tanaka",
year = "1994",
month = "6",
doi = "10.1007/BF01193949",
language = "English",
volume = "1",
pages = "149--162",
journal = "Nonlinear Differential Equations and Applications",
issn = "1021-9722",
publisher = "Birkhauser Verlag Basel",
number = "2",

}

TY - JOUR

T1 - A note on the existence of multiple homoclinic orbits for a perturbed radial potential

AU - Tanaka, Kazunaga

PY - 1994/6

Y1 - 1994/6

UR - http://www.scopus.com/inward/record.url?scp=0000541044&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0000541044&partnerID=8YFLogxK

U2 - 10.1007/BF01193949

DO - 10.1007/BF01193949

M3 - Article

VL - 1

SP - 149

EP - 162

JO - Nonlinear Differential Equations and Applications

JF - Nonlinear Differential Equations and Applications

SN - 1021-9722

IS - 2

ER -